# SDR ASAA2022092640075

- Difficulty date: September 26, 2022
- Submitted: September 28, 2022
- Operation: Air carrier
- Aircraft: N931AK
- Make and model: Boeing 737-9
- Aircraft serial: 43353
- Aircraft time: 2,768 hours, 824 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: UNKNOWN
- Condition: Failed
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED IN CRUISE FLIGHT AT FL340. FMC RETURNED TO NORMAL OPERATION AFTER 15-20 SECONDS. GROUNDED - YES. PERFORMED GOOD OPS CHECK OF FLIGHT MANAGEMENT COMPUTER SYSTEM REF B737-9 AMM 34-61-00-710-801.
